Alert archive / Ohio / River Flood Warnings in 2012
River Flood Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Mar 3, 2012, 2:33 AM EST for Adams County, Ohio. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2012, 2:33 AM EST (07:33 UTC)
- Expired
- Mar 3, 2012, 4:33 AM EST
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
County Adams County, OH
The radar
The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio Brush Creek near West Union (WUNO1). The gauge peaked at 14.74 ft at Mar 3, 2012, 3:00 AM EST.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03237500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
899 WGUS41 KILN 030733 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 233 AM EST SAT MAR 3 2012 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... OHIO BRUSH CREEK ABOVE WEST UNION PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC001-031415- /O.NEW.KILN.FL.W.0008.120303T0737Z-120303T1415Z/ /WUNO1.1.ER.120303T0737Z.120303T0800Z.120303T0815Z.NO/ 233 AM EST SAT MAR 3 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE OHIO BRUSH CREEK ABOVE WEST UNION * UNTIL THIS MORNING. * AT 2 AM THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY 4 AM AND CONTINUE TO RISE TO NEAR 15.2 FEET BY 5 AM. THE RIVER WILL FALL BELOW FLOOD STAGE BY 6 AM. * AT STAGES NEAR 15.0 FEET, FLOODING OF MAINLY LOWLAND AREAS OCCURS IN ADAMS COUNTY NEAR OHIO BRUSH CREEK. $$
1 follow-up statement
849 WGUS81 KILN 030933 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 433 AM EST SAT MAR 3 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... OHIO BRUSH CREEK ABOVE WEST UNION OHC001-031003- /O.CAN.KILN.FL.W.0008.000000T0000Z-120303T1415Z/ /WUNO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 433 AM EST SAT MAR 3 2012 THE FLOOD WARNING IS CANCELLED FOR THE OHIO BRUSH CREEK ABOVE WEST UNION * AT 4 AM THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 15 FEET. * THE RIVER CRESTED NEAR FLOOD STAGE EARLIER THIS MORNING. THE RIVER WILL CONTINUE TO FALL TO 6.3 FEET BY TOMORROW MORNING. * AT STAGES NEAR 15.0 FEET, FLOODING OF MAINLY LOWLAND AREAS OCCURS IN ADAMS COUNTY NEAR OHIO BRUSH CREEK. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Mar 3, 1:02 AM EST, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 3, 1:02 AM EST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
102 AM EST SAT MAR 3 2012
.SYNOPSIS...
RAPIDLY DEEPENING LOW PRESSURE WILL SWING NORTHEAST ACROSS THE
GREAT LAKES TONIGHT...PUSHING A STRONG COLD FRONT EAST THROUGH THE
OHIO VALLEY REGION THIS EVENING. WEAK HIGH PRESSURE WILL BUILD IN
THE WAKE OF THE WEATHER SYSTEM ON SATURDAY. DEVELOPING UPPER LEVEL
TROUGH WILL DIG INTO THE GREAT LAKES AND OHIO VALLEY SATURDAY
NIGHT AND SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SURFACE LOW PRESSURE CONTINUES TO DEEPEN AS IT PUSHES NE INTO SRN
LOWER MICHIGAN THIS EVENING. SEVERE THREAT HAS ENDED AS STRONG
COLD FRONT IS RAPIDLY PUSHING EAST ACROSS THE OHIO VALLEY. A STRAY
SHOWER OR STORM MAY FLARE ALONG THE FRONT EARLY THIS EVENING...
OTHERWISE IT SHOULD REMAIN DRY FOR THE REMAINDER OF THE NIGHT.
SYNOPTIC SCALE WINDS WILL INCREASE FROM THE SOUTHWEST/WEST.
MOMENTUM TRANSFER TOOLS SUGGEST WIND GUSTS AS HIGH AS 55 MPH ACRS
OUR NORTH WITH 40 MPH TOWARD THE OHIO RIVER. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 4 AM FOR PARTS OF EAST CENTRAL
INDIANA...THE MIAMI VALLEY...WEST CENTRAL...SOUTHWEST...CENTRAL
OHIO. FAR NORTH WILL BE BORDERLINE HIGH WIND WARNING AND WILL
MONITOR TRENDS FOR A POSSIBLE UPGRADE IF SFC LOW DEEPENS MORE THAN
EXPECTED. WARM TEMPERATURES WILL PLUMMET OVERNIGHT IN STRONG CAA
WITH OVERNIGHT LOWS DROPPING INTO THE LOWER 30S WEST TO THE MID
30S EAST.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
REGION WILL BE A DRY SLOT AREA IN THE WAKE OF AFOREMENTIONED
STRONG WEATHER SYSTEM ON SATURDAY...WHICH RESULTS IN WEAK SFC
RIDGING. SKIES WILL BE PARTLY TO MOSTLY SUNNY EARLY ON...BUT
MOISTURE IN THE LOW LEVELS AND CAA WILL INCREASE STRATOCUMULUS/CUMULUS
CLOUDS FROM NW TO SE THROUGH THE DAY. TEMPERATURES WILL BE COLDER
ON SATURDAY WITH HIGHS RANGING FROM THE LOWER 40S NW TO THE UPPER
40S SE.
FOR SATURDAY NIGHT INTO SUNDAY NIGHT...A BROAD MID LVL TROF WILL
DIG SE INTO THE GREAT LAKES AND OHIO VALLEY REGION. EMBEDDED
PIECES OF ENERGY ROTATING THROUGH THIS TROF WILL BRING SOME SNOW
SHOWERS TO THE REGION. BEST CHANCE APPEARS ACRS NRN ZONES SUNDAY
INTO SUNDAY NIGHT AND SOUTH OF THE SRN ZONES ON SUNDAY NIGHT.
TEMPERATURES AGAIN WILL BE COLDER AND EVEN BELOW NORMAL FOR EARLY
MARCH. HIGHS ON SUNDAY WILL STRUGGLE INTO THE MID 30S NORTH TO
NEAR 40 SOUTH WITH OVERNIGHT LOWS SUNDAY NIGHT IN THE 20S.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE AREA AT THE BEGINNING OF THE
PERIOD. SOUTHERLY FLOW WILL QUICKLY BECOME ESTABLISHED ON TUESDAY
WITH TEMPERATURES RISING BACK ABOVE NORMAL. ALL GUIDANCE IS SHOWING
A COLD FRONT MOVING THROUGH THE AREA LATER IN THE WEEK. BUT THERE
ARE CONSIDERABLE DISCREPANCIES ON TIMING. 12Z GFS AND ITS ENSEMBLE
MEAN ARE QUITE A BIT QUICKER AND EVEN THE 12Z ECMWF HAS SPED UP
ALTHOUGH NOT TO THE EXTENT OF THE GFS SUITE. HAVE BROUGHT CHANCE
POPS THROUGH FROM WEDNESDAY NIGHT THROUGH THURSDAY EVENING. HIGH
PRESSURE WILL BUILD IN BEHIND THE FRONT ON FRIDAY.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
GUSTY WESTERLY WINDS BEHIND A COLD FRONT WILL GRADUALLY SUBSIDE TO
THE 10 TO 15 KT RANGE EARLY THIS MORNING. MVFR STRATUS DECK WILL
TRY TO RETREAT OFF TO THE NORTH AND EAST OVER THE NEXT FEW
HOURS...LEAVING AREAS VFR LATER THIS MORNING. HOWEVER...THERE IS A
CHANCE THAT LOCATIONS IN THE NORTH...KDAY/KCMH/KLCK...MAY STAY UNDER
THIS DECK FOR A LONGER PERIOD OF TIME THAN CURRENTLY FORECAST.
WILL KEEP AN EYE ON THIS AS THE NIGHT PROGRESSES. AFTER
SUNRISE...ADDITIONAL STRATUS OF AROUND 3 TO 4 KFT WILL MOVE INTO
THE REGION ACROSS THE NORTHERN SITES...SPREADING ACROSS OUR
SOUTHERN TAF SITES BY MIDDAY.
STRONG PRESSURE GRADIENT BETWEEN THE DEPARTING LOW AND RIDGING TO
THE WEST WILL BE SUPPORTIVE OF INCREASING WEST WINDS BY THE LATE
MORNING HOURS...GUSTING AS HIGH AS 30 KT. WINDS WILL DECREASE TO
AROUND 10 KT AFTER SUNSET THIS EVENING. APPROACHING SHORTWAVE WILL
HELP LOWER CIGS TO MVFR LATE SATURDAY NIGHT.
OUTLOOK...MVFR CIGS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR OHZ026-034-
035-042>046-051>056-060>065-070>074.
KY...NONE.
IN...WIND ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR INZ050-058-
059-066.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...
AVIATION...LATTOHazardous weather outlook, Mar 2, 8:37 PM EST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 837 PM EST FRI MAR 2 2012 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 040145- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 837 PM EST FRI MAR 2 2012 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ077>082-088-040145- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 837 PM EST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SOUTHWEST TO WEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED THROUGH THE EARLY MORNING HOURS OF SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 2, 9:25 PM EST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
925 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO N SEAMAN 38.94N 83.57W
03/02/2012 ADAMS OH AMATEUR RADIO
POSSIBLE TORNADO. 2 HOUSES HAVE RECEIVED SUBSTANTIAL
DAMAGE NORTH OF SEAMAN NEAR SR 247.
&&
SFHLocal storm report, Mar 2, 9:30 PM EST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TORNADO 5 NE BUTLER 38.84N 84.31W
03/02/2012 PENDLETON KY EMERGENCY MNGR
POSSIBLE TORNADO DAMAGED OR DESTROYED AROUND 50 HOUSES OR
MORE AS IT TRACKED ALONG THE PENDLETON/CAMPBELL COUNTY
LINE. TIME ESTIMATED FROM RADAR.
&&
KURZLocal storm report, Mar 2, 9:36 PM EST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
936 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL RICHMOND 39.83N 84.89W
03/02/2012 E1.75 INCH WAYNE IN PUBLIC
0346 PM TORNADO 4 W CARROLLTON 38.67N 85.23W
03/02/2012 CARROLL KY EMERGENCY MNGR
AT LEAST 8 TO 10 HOUSES REPORTED TO HAVE SIGNIFICANT
DAMAGE ON KINGS RIDGE RD. 1 HOME DESTROYED. NUMEROUS
TREES AND WIRES DOWN. ALL DAMAGE REPORTED TO BE IN A 3 TO
4 BLOCK AREA. TIME ESTIMATED FROM RADAR.
0347 PM TORNADO 3 W CARROLLTON 38.68N 85.22W
03/02/2012 CARROLL KY FIRE DEPT/RESCUE
SPOTTERS REPORT TORNADO ON THE GROUND NEAR KINGDALE ROAD
IN WESTERN CARROLL COUNTY.
0349 PM HAIL CAMBRIDGE CITY 39.81N 85.17W
03/02/2012 M1.75 INCH WAYNE IN EMERGENCY MNGR
0349 PM HAIL VEVAY 38.76N 85.07W
03/02/2012 E2.00 INCH SWITZERLAND IN PUBLIC
0350 PM HAIL HOLLANSBURG 40.00N 84.79W
03/02/2012 E1.00 INCH DARKE OH AMATEUR RADIO
0350 PM HAIL 2 N PALESTINE 40.08N 84.74W
03/02/2012 E0.88 INCH DARKE OH AMATEUR RADIO
0354 PM TORNADO HOLTON 39.08N 85.38W
03/02/2012 RIPLEY IN BROADCAST MEDIA
MEDIA SOURCING THE COUNTY SHERIFF REPORTING 4 KILLED IN
HOLTON.
0357 PM HAIL RICHMOND 39.83N 84.89W
03/02/2012 E1.75 INCH WAYNE IN PUBLIC
0358 PM HAIL VEVAY 38.76N 85.07W
03/02/2012 E1.75 INCH SWITZERLAND IN TRAINED SPOTTER
0359 PM TORNADO HOLTON 39.08N 85.38W
03/02/2012 RIPLEY IN EMERGENCY MNGR
REPORT OF TORNADO ON THE GROUND. FLIPPED CAR SEVERAL
TIMES.
0400 PM HAIL CARROLLTON 38.68N 85.16W
03/02/2012 E1.25 INCH CARROLL KY PUBLIC
0403 PM NON-TSTM WND DMG CINCINNATI 39.14N 84.51W
03/02/2012 HAMILTON OH AMATEUR RADIO
DEBRIS FALLING - MOSTLY STYROFOAM
0404 PM HAIL 1 S CARROLLTON 38.66N 85.16W
03/02/2012 E1.75 INCH CARROLL KY PUBLIC
AT THE INTERSECTION OF HWY 55 AND HWY 389 - RELAYED FROM
WFO LOUISVILLE
0404 PM HAIL 1 S CARROLLTON 38.66N 85.16W
03/02/2012 E1.75 INCH CARROLL KY NWS EMPLOYEE
AT THE INTERSECTION OF HWY 55 AND HWY 389 - RELAYED FROM
WFO LOUISVILLE
0407 PM TORNADO HOLTON 39.08N 85.38W
03/02/2012 RIPLEY IN EMERGENCY MNGR
SEVERAL HOMES DESTROYED, 1 INJURY
0410 PM TORNADO BURLINGTON 39.02N 84.72W
03/02/2012 BOONE KY TRAINED SPOTTER
DEBRIS FALLING OUT OF THE SKY. NO TORNADO SIGHTED AT THIS
LOCATION BY THIS SPOTTER.
0413 PM HEAVY RAIN GREENVILLE 40.10N 84.62W
03/02/2012 E0.00 INCH DARKE OH TRAINED SPOTTER
ESTIMATED 1 INCH OF WATER ON SEVERAL ROADS.
0414 PM HAIL ARCANUM 39.99N 84.55W
03/02/2012 E0.75 INCH DARKE OH PUBLIC
0425 PM TSTM WND DMG 1 S OSGOOD 39.11N 85.29W
03/02/2012 RIPLEY IN EMERGENCY MNGR
3/4 OF ROOF OFF OF HOUSE.
0425 PM HAIL 4 S EAGLE HILL 38.65N 84.78W
03/02/2012 E2.00 INCH GRANT KY PUBLIC
NEAR JONESVILLE.
0427 PM HAIL DRY RIDGE 38.68N 84.60W
03/02/2012 E1.00 INCH GRANT KY PUBLIC
0429 PM HAIL NEW LIBERTY 38.62N 84.91W
03/02/2012 E2.75 INCH OWEN KY EMERGENCY MNGR
SOME REPORTS OF STRUCTURAL DAMAGE ALSO IN NEW LIBERTY BUT
NOT SPECIFIC AT THIS TIME
0430 PM HAIL 5 WSW DRY RIDGE 38.65N 84.68W
03/02/2012 M1.00 INCH GRANT KY AMATEUR RADIO
REPORTED NEAR FOUR CORNERS.
0430 PM TSTM WND DMG 2 N LONG RIDGE 38.62N 84.82W
03/02/2012 OWEN KY TRAINED SPOTTER
SPOTTER REPORT OF EXTENSIVE STRUCTURAL DAMAGE NORTH OF
LONG RIDGE. POSSIBLE INJURIES.
0431 PM HAIL BROMLEY 38.64N 84.85W
03/02/2012 E2.50 INCH OWEN KY TRAINED SPOTTER
0432 PM TORNADO 2 N LONG RIDGE 38.62N 84.82W
03/02/2012 OWEN KY EMERGENCY MNGR
POSSIBLE TORNADO. BARN AND HOME DESTROYED. TRACTOR
TRAILER PUSHED ON ITS SIDE. HIGH TENSION STRUCTURE
DAMAGED. TREES SNAPPED. POSSIBLY 3 INJURIES. MOST DAMAGE
NEAR THE 5000 BLOCK OF HIGHWAY 36 NORTHEAST OF OWENTON.
0435 PM TSTM WND DMG UNION 38.95N 84.67W
03/02/2012 BOONE KY AMATEUR RADIO
1 FOOT TO 2 FOOT PIECES OF PLYWOOD FALLNIG FROM THE SKY
0435 PM TORNADO NEW LIBERTY 38.62N 84.91W
03/02/2012 OWEN KY EMERGENCY MNGR
SEVERAL REPORTS OF DAMAGE CAUSED BY POSSIBLE
TORNADO...INCLUDING TRAILER DESTROYED AS WELL AS SILO AND
BARN DAMAGE.
0436 PM TORNADO 2 ENE FISKBURG 38.82N 84.47W
03/02/2012 KENTON KY TRAINED SPOTTER
MANY TREES SNAPPED. CHURCH DESTROYED. MOBILE HOME
DAMAGED. DAMAGE OCCURRED IN MORNING VIEW.
0440 PM HAIL NEW RICHMOND 38.96N 84.28W
03/02/2012 E0.88 INCH CLERMONT OH PUBLIC
0440 PM TSTM WND DMG DRY RIDGE 38.68N 84.60W
03/02/2012 GRANT KY LAW ENFORCEMENT
POCKETS OF WIDESPREAD DAMAGE...INCLUDING SOME REPORTS OF
INJURIES. SPECIFIC LOCATIONS NOT KNOWN AT THIS TIME.
REPORT FROM DRY RIDGE STATE POLICE POST.
0442 PM TORNADO 5 NE BUTLER 38.84N 84.31W
03/02/2012 PENDLETON KY EMERGENCY MNGR
POSSIBLE TORNADO DAMAGED OR DESTROYED AROUND 50 HOUSES OR
MORE AS IT TRACKED ALONG THE PENDLETON/CAMPBELL COUNTY
LINE. TIME ESTIMATED FROM RADAR.
0444 PM HAIL NEW RICHMOND 38.96N 84.28W
03/02/2012 E1.50 INCH CLERMONT OH PUBLIC
PHOTO OF HAIL ABOUT 1.5 INCHES IN DIAMETER
0444 PM TSTM WND DMG 6 SE WALTON 38.81N 84.55W
03/02/2012 KENTON KY PUBLIC
GARAGE HEAVILY DAMAGED ON PARKERS GROVE RD
0450 PM TSTM WND DMG 1 E FISKBURG 38.81N 84.49W
03/02/2012 KENTON KY TRAINED SPOTTER
TWO TREES DOWN.
0455 PM TORNADO MOSCOW 38.86N 84.23W
03/02/2012 CLERMONT OH EMERGENCY MNGR
POSSIBLE TORNADO. WIDESPREAD STRUCTURAL DAMAGE.
0455 PM TORNADO 6 S BETHEL 38.88N 84.08W
03/02/2012 CLERMONT OH LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND ALONG 756 BETWEEN FELICITY
AND BETHEL.
0457 PM HAIL BETHEL 38.96N 84.08W
03/02/2012 E1.00 INCH CLERMONT OH TRAINED SPOTTER
0458 PM HAIL BETHEL 38.96N 84.08W
03/02/2012 E1.25 INCH CLERMONT OH TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZED HAIL.
0500 PM FLOOD 4 SSE UNION 38.91N 84.64W
03/02/2012 BOONE KY LAW ENFORCEMENT
REPORTS OF HIGH STANDING WATER NEAR RICHMOND. SEVERAL
INCHES NEAR RICHWOOD RD AND HICKS PIKE. ALSO WATER UP TO
CAR DOOR ON DEBBIE DR.
0500 PM TSTM WND DMG 4 N GEORGETOWN 38.93N 83.91W
03/02/2012 BROWN OH BROADCAST MEDIA
PERSON TRAPPED UNDER HOME ON KINCHELOE RD.
0500 PM TORNADO HAMERSVILLE 38.92N 83.99W
03/02/2012 BROWN OH EMERGENCY MNGR
POSSIBLE TORNADO. TRAILER DESTROYED.
0500 PM TORNADO 5 SE BETHEL 38.91N 84.02W
03/02/2012 BROWN OH LAW ENFORCEMENT
2 HOMES DAMAGED AND NUMEROUS TREES DOWN NEAR SR774 AND
PRIDE HILL RD. ALSO A TRAILER AND HOME DESTROYED NEAR
POETOWN.
0501 PM HAIL MOUNT ORAB 39.03N 83.92W
03/02/2012 M0.75 INCH BROWN OH TRAINED SPOTTER
0502 PM TORNADO BERLIN 38.69N 84.16W
03/02/2012 BRACKEN KY EMERGENCY MNGR
NUMEROUS TREETOPS SNAPPED OFF AND TREES DOWN...AS WELL AS
8 TO 10 BUILDINGS SEVERELY DAMAGED ALONG A PATH
ENCOMPASSING BERLIN...POWERSVILLE...BROOKSVILLE...AND
GERMANTOWN. POSSIBLE TORNADO DAMAGE WITH START TIME
ESTIMATED FROM RADAR.
0503 PM HAIL 1 E BETHEL 38.96N 84.07W
03/02/2012 E1.00 INCH CLERMONT OH TRAINED SPOTTER
DIME TO QUARTER SIZE.
0504 PM HAIL LOCUST RIDGE 38.99N 84.01W
03/02/2012 E1.00 INCH BROWN OH AMATEUR RADIO
NEAR BROWN COUNTY LINE
0508 PM TSTM WND DMG 1 WNW IVOR 38.87N 84.26W
03/02/2012 CAMPBELL KY BROADCAST MEDIA
MEDIA REPORTS TRAILERS DAMAGED...POWER LINES DOWN AND
LIGHT POLES DOWN NEAR AA KY HIGHWAY NEAR FLAGG SPRING
0510 PM TSTM WND DMG 3 SSW SARDINIA 38.97N 83.83W
03/02/2012 BROWN OH LAW ENFORCEMENT
NUMEROUS TREES DOWN ON CATALPA CORNER RD.
0513 PM HAIL SARDINIA 39.01N 83.81W
03/02/2012 E0.75 INCH BROWN OH AMATEUR RADIO
0514 PM FUNNEL CLOUD 12 SE SARDINIA 38.88N 83.65W
03/02/2012 ADAMS OH LAW ENFORCEMENT
0516 PM TORNADO 3 WSW WINCHESTER 38.93N 83.71W
03/02/2012 BROWN OH LAW ENFORCEMENT
NUMEROUS TREES AND POWER POLES DOWN ON GREATHOUSE RD.
ALSO A CAMPER TRAILER FLIPPED ON JOHN WOODS RD. POSSIBLE
TORNADO DAMAGE.
0519 PM TSTM WND DMG HAMERSVILLE 38.92N 83.99W
03/02/2012 BROWN OH LAW ENFORCEMENT
HOUSE TRAILER BLOWN INTO ROAD AND TREES DOWN.
0522 PM TORNADO BENTONVILLE 38.75N 83.61W
03/02/2012 ADAMS OH AMATEUR RADIO
REPORTED TORNADO ON THE GROUND.
0525 PM TORNADO N SEAMAN 38.94N 83.57W
03/02/2012 ADAMS OH AMATEUR RADIO
POSSIBLE TORNADO. 2 HOUSES HAVE RECEIVED SUBSTANTIAL
DAMAGE NORTH OF SEAMAN NEAR SR 247.
0530 PM TSTM WND DMG MANCHESTER 38.69N 83.61W
03/02/2012 ADAMS OH EMERGENCY MNGR
ROOF TORN OFF HOUSE. TIME ESTIMATED FROM RADAR.
0530 PM TSTM WND DMG 1 SW WEST UNION 38.79N 83.56W
03/02/2012 ADAMS OH EMERGENCY MNGR
ROOF OFF COUNTY GARAGE. CAR LOT JUST SOUTH OF GARAGE HAD
POLE KNOCKED DOWN...DAMAGING SEVERAL CARS. TIME ESTIMATED
FROM RADAR.
0535 PM HAIL SEAMAN 38.94N 83.57W
03/02/2012 M0.50 INCH ADAMS OH TRAINED SPOTTER
0536 PM TSTM WND GST SEAMAN 38.94N 83.57W
03/02/2012 E65.00 MPH ADAMS OH AMATEUR RADIO
0538 PM TORNADO 5 ENE WEST UNION 38.82N 83.46W
03/02/2012 ADAMS OH EMERGENCY MNGR
*** 3 INJ *** 1 MALE SERIOUSLY INJURED ON KNOX RD NEAR
CEDAR MILLS RD. ALSO A MOTHER AND SON BOTH INJURED ON
SPURGEON HILL RD. NUMEROUS TREES DOWN AND BLOCKING ROADS
NEAR INTERSECTION OF CEDAR MILLS RD AND SR348. POSSIBLE
TORNADO WITH TIME ESTIMATED FROM RADAR.
0540 PM TSTM WND GST PEEBLES 38.95N 83.41W
03/02/2012 E70.00 MPH ADAMS OH AMATEUR RADIO
0540 PM TSTM WND DMG PEACH GROVE 38.83N 84.29W
03/02/2012 PENDLETON KY BROADCAST MEDIA
HEAVY DAMAGE TO CHURCH ON SR 10
0547 PM TORNADO OTWAY 38.87N 83.19W
03/02/2012 SCIOTO OH EMERGENCY MNGR
POSSIBLE TORNADO. NUMEROUS STRUCTURES DAMAGED OR
DESTROYED. SEVERAL TREES SNAPPED.
0547 PM TORNADO OTWAY 38.87N 83.19W
03/02/2012 SCIOTO OH EMERGENCY MNGR
POSSIBLE TORNADO. OLD SCHOOL ROOF GONE. FIRE DEPT. BLDG
ROOF COLLAPSED. TWO HOUSES HAVE RECEIVED STRUCTURAL
DAMAGE.
0600 PM TSTM WND GST E BALTIMORE 39.85N 82.61W
03/02/2012 E50.00 MPH FAIRFIELD OH TRAINED SPOTTER
&&
KURZLocal storm report, Mar 2, 10:22 PM EST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TORNADO PEACH GROVE 38.83N 84.29W
03/02/2012 PENDLETON KY EMERGENCY MNGR
POSSIBLE TORNADO DAMAGED 18 HOMES AND DESTROYED 2 NEAR
PEACH GROVE. ALSO A CHURCH BUILDING DESTROYED. TIME
ESTIMATED FROM RADAR.
&&
KURZLocal storm report, Mar 2, 10:37 PM EST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1037 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 6 NNE PIQUA 40.22N 84.19W
03/02/2012 SHELBY OH LAW ENFORCEMENT
1 TREE AND PHONE LINES DOWN. TIME ESTIMATED FROM RADAR.
&&
KURZLocal storm report, Mar 3, 1:50 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
150 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TORNADO N CRITTENDEN 38.78N 84.61W
03/02/2012 GRANT KY TRAINED SPOTTER
LARGE TREES DOWN. ROOFS OFF HOMES. TIME ESTIMATED FROM
RADAR. POSSIBLE TORNADO BASED ON RADAR.
&&
ASLNearby
River Flood Warnings in Ohio, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.